When taken in large doses, which vitamin is associated with liver injury and peptic ulcers?

Vitamin overdose. Vitamin a toxicity develops after 2 years of 50, 000 iu daily with liver enlargement, ascites, portal hypertension, cirrhosis. Sustained release Niacin can cause liver failure after 1-4 weeks of 3 grams/day, & lesser doses can result in GI upset & worsen asthma. Vitamin e given to premature infants can cause liver enlargement & jaundice. K when given to pregnant women can cause jaundice in newborns.

Related Questions

I have peptic ulcer and hp positive. I kissed (mouth) my girlfriend last day & then she noticed that she has too much gas & a lttl bit pain in abdomen.

H pylori. She may now have the same problem as you do. H pylori is an infection- thus it can be transmitted to other person. She should go to see her md and get checked. You should get treated and make sure that the h pylori is eradicated before you kiss her again on her mouth.

I suffer occasional severe abdomen pain. Diagnosed with peptic ulcer. I take 40 mg esomeprazole tablets every morning. Any side effects? Treatment?

Nexium (esomeprazole) S.E.'s. Esomeprazole is a very well tolerated medication, but in the short term it can cause a number of dose-dependent side effects including commonly headache and diarrhea. Longer term use carries other consequences (please see my earlier answer on this topic in healthtap).

36 yr old male w/ pressure in upper abdomen right below the sternum. The ER doc said it could be a peptic ulcer. Taking Prilosec & galviscon. 1 wk later still pressure & feels better lying flat.

Go to see MD. You need to go to see your pmd for eval. You need to get ultrasound of the right upper quadrant of abdomen to see if there is any liver enlargement, and to see if there is any problem with your gallbladder etc. I am concerned perhaps your liver is enlarged that explains the pressure sensation. However, it is impossible to say much without examining you in person. So, go to see your doctor.
See a doctor. It is unclear whether this is gastrointestinal or in some way cardiac related. If your symptoms are persisting they need to be investigated.